Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unique continuation for the Schrödinger equation with gradient vector potentials


Authors: Hongjie Dong and Wolfgang Staubach
Journal: Proc. Amer. Math. Soc. 135 (2007), 2141-2149
MSC (2000): Primary 35B37
Published electronically: March 2, 2007
MathSciNet review: 2299492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain unique continuation results for Schrödinger equations with time dependent gradient vector potentials. This result with an appropriate modification also yields unique continuation properties for solutions of certain nonlinear Schrödinger equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B37

Retrieve articles in all journals with MSC (2000): 35B37


Additional Information

Hongjie Dong
Affiliation: School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, New Jersey 08540
Email: hjdong@ias.edu

Wolfgang Staubach
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
Email: wolf@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08813-2
PII: S 0002-9939(07)08813-2
Keywords: Carleman inequalities; uniqueness of solutions.
Received by editor(s): March 18, 2006
Published electronically: March 2, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.